# SDR DALA2023031702033

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 CRACK ON STABILIZER STRAP ON LBL24 AND STA 377 AT CPAX FLOOR STRUCTURE (W1). CORRECTIVE ACTION: SUMMARY OF NRC: 00567; STABILIZER STRAP ON LBL 24 AND STA 377 WAS REPAIRED PER ER/A 384483-14MA REV D INSTRUCTIONS. (2672317)
